# SDR AALA202110123502

- Difficulty date: October 6, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 27,655 hours, 11,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FORWARD ENTRY DOOR AFT EDGE PROXIMITY SWITCH STRIKE PLATE IS WORN. **SUPPLEMENTAL REPORT FOR AALA202110083502: REMOVED AND REPLACED PER B737 SRM 51-40-02.** (CLOSED)
